Alert archive / Montana / High Wind Warnings in 2008

High Wind Warning 14, NWS Great Falls, MT

August 26, 2008

NWS Great Falls, MT issued this high wind warning at Aug 26, 2008, 2:42 PM MDT. It took effect at Aug 27, 2008, 4:28 AM MDT. It was in force for 17 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 26, 2008, 2:42 PM MDT (20:42 UTC)
In effect from
Aug 27, 2008, 4:28 AM MDT
Expired
Aug 27, 2008, 9:00 PM MDT
In force
17 hr
Issued by
NWS Great Falls, MT

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KTFX 262042
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
242 PM MDT TUE AUG 26 2008

MTZ009-048-270500-
/O.UPG.KTFX.HW.A.0009.080827T1800Z-080828T0300Z/
/O.NEW.KTFX.HW.W.0014.080827T1600Z-080828T0300Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CHOTEAU
242 PM MDT TUE AUG 26 2008

...HIGH WIND WARNING IN EFFECT FROM 10 AM TO 9 PM MDT WEDNESDAY
FOR THE ROCKY MOUNTAIN FRONT...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 10 AM TO 9 PM MDT WEDNESDAY FOR
THE ROCKY MOUNTAIN FRONT. THE HIGH WIND WATCH HAS BEEN REPLACED BY
THIS WARNING.

STRONG WEST WINDS WILL DEVELOP ALONG THE ROCKY MOUNTAIN FRONT
WEDNESDAY MORNING AND ARE EXPECTED TO CONTINUE THROUGH WEDNESDAY
EVENING. EXPECT SUSTAINED WEST WINDS OF 25 TO 40 MPH...WITH GUSTS
UP TO 65 MPH.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

LISTEN TO NOAA WEATHER RADIO...OR YOUR LOCAL MEDIA FOR THE LATEST
UPDATES ON THIS SITUATION.

$$

MTZ044-270500-
/O.EXA.KTFX.HW.A.0009.080827T1800Z-080828T0300Z/
TOOLE-
INCLUDING THE CITY OF...SHELBY
242 PM MDT TUE AUG 26 2008

...HIGH WIND WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING FOR TOOLE COUNTY...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WATCH...WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING FOR TOOLE COUNTY. 

STRONG WEST WINDS ARE POSSIBLE OVER THE PLAINS OF NORTH CENTRAL
MONTANA ON WEDNESDAY. SUSTAINED WEST WINDS OF 25 TO 40 MPH...WITH
GUSTS UP TO 60 MPH ARE POSSIBLE.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR.

LISTEN TO NOAA WEATHER RADIO...OR YOUR LOCAL MEDIA FOR THE LATEST
UPDATES ON THIS SITUATION.

$$

MTZ010-046-049-270500-
/O.CON.KTFX.HW.A.0009.080827T1800Z-080828T0300Z/
EASTERN GLACIER-EASTERN PONDERA-EASTERN TETON-
INCLUDING THE CITIES OF...CUT BANK...CONRAD...FAIRFIELD
242 PM MDT TUE AUG 26 2008

...HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING FOR THE PLAINS OF NORTH CENTRAL
MONTANA... 

A HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING FOR THE PLAINS OF NORTH CENTRAL
MONTANA.

STRONG WEST WINDS ARE POSSIBLE OVER THE PLAINS OF NORTH CENTRAL
MONTANA ON WEDNESDAY. SUSTAINED WEST WINDS OF 25 TO 40 MPH...WITH
GUSTS UP TO 60 MPH ARE POSSIBLE.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR.

LISTEN TO NOAA WEATHER RADIO...OR YOUR LOCAL MEDIA FOR THE LATEST
UPDATES ON THIS SITUATION.

$$
4 follow-up statements
000 
WWUS75 KTFX 270311
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
911 PM MDT TUE AUG 26 2008

MTZ009-048-271300-
/O.CON.KTFX.HW.W.0014.080827T1600Z-080828T0300Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CHOTEAU
911 PM MDT TUE AUG 26 2008

...HIGH WIND WARNING REMAINS IN EFFECT FROM 10 AM TO 9 PM MDT
WEDNESDAY FOR THE ROCKY MOUNTAIN FRONT...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 10 AM TO 9 PM MDT
WEDNESDAY FOR THE ROCKY MOUNTAIN FRONT.

STRONG WEST WINDS WILL DEVELOP ALONG THE ROCKY MOUNTAIN FRONT
WEDNESDAY MORNING AND ARE EXPECTED TO CONTINUE THROUGH WEDNESDAY
EVENING. SUSTAINED WEST WINDS OF 25 TO 40 MPH...WITH GUSTS UP TO
65 MPH...ARE EXPECTED IN THE WARNING AREA.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

LISTEN TO NOAA WEATHER RADIO...OR YOUR LOCAL MEDIA FOR THE LATEST
UPDATES ON THIS SITUATION.

$$

MTZ010-044-046-049-271300-
/O.CON.KTFX.HW.A.0009.080827T1800Z-080828T0300Z/
EASTERN GLACIER-TOOLE-EASTERN PONDERA-EASTERN TETON-
INCLUDING THE CITIES OF...CUT BANK...SHELBY...CONRAD...FAIRFIELD
911 PM MDT TUE AUG 26 2008

...HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING FOR TOOLE...EASTERN GLACIER...EASTERN
PONDERA...AND EASTERN TETON COUNTIES...

A HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING FOR TOOLE...EASTERN GLACIER...EASTERN
PONDERA...AND EASTERN TETON COUNTIES. 

STRONG WEST WINDS ARE POSSIBLE OVER THE WATCH AREA ON WEDNESDAY.
SUSTAINED WEST WINDS OF 25 TO 40 MPH...WITH GUSTS UP TO 60
MPH...ARE POSSIBLE.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR.

LISTEN TO NOAA WEATHER RADIO...OR YOUR LOCAL MEDIA FOR THE LATEST
UPDATES ON THIS SITUATION.

$$

A COHEN
000 
WWUS75 KTFX 271028
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
428 AM MDT WED AUG 27 2008

MTZ044-046-049-271130-
/O.CAN.KTFX.HW.A.0009.080827T1800Z-080828T0300Z/
TOOLE-EASTERN PONDERA-EASTERN TETON-
INCLUDING THE CITIES OF...SHELBY...CONRAD...FAIRFIELD
428 AM MDT WED AUG 27 2008

...HIGH WIND WATCH IS CANCELLED FOR THE SHELBY CONRAD AND DUTTON
AREAS...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE
HIGH WIND WATCH FOR THE SHELBY...CONRAD AND DUTTON AREAS.

VERY WINDY CONDITIONS ARE EXPECTED TO DEVELOP LATER TODAY OVER THE
PLAINS OF NORTH CENTRAL MONTANA. HOWEVER...WIND SPEEDS ARE
EXPECTED TO REMAIN JUST BELOW WARNING CRITERIA. THUS THE HIGH WIND
WATCH HAS BEEN CANCELLED FOR A PORTION OF NORTH CENTRAL MONTANA.

$$

MTZ010-271800-
/O.UPG.KTFX.HW.A.0009.080827T1800Z-080828T0300Z/
/O.EXA.KTFX.HW.W.0014.080827T1600Z-080828T0300Z/
EASTERN GLACIER-
INCLUDING THE CITY OF...CUT BANK
428 AM MDT WED AUG 27 2008

...HIGH WIND WARNING IN EFFECT FROM 10 AM THIS MORNING TO
9 PM MDT THIS EVENING FOR THE CUT BANK AREA...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS REPLACED THE HIGH
WIND WATCH WITH A HIGH WIND WARNING...WHICH IS IN EFFECT FROM
10 AM THIS MORNING TO 9 PM MDT THIS EVENING FOR THE CUT BANK
AREA.

STRONG WEST WINDS WILL DEVELOP IN THE CUT BANK AREA LATER THIS
MORNING AND THEN CONTINUE THROUGH EARLY THIS EVENING. SUSTAINED
WEST WINDS OF 30 TO 45 MPH...WITH GUSTS UP TO 60 MPH ARE EXPECTED.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

LISTEN TO NOAA WEATHER RADIO...OR YOUR LOCAL MEDIA FOR THE LATEST
UPDATES ON THIS SITUATION.

$$

MTZ009-048-271800-
/O.CON.KTFX.HW.W.0014.080827T1600Z-080828T0300Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CHOTEAU
428 AM MDT WED AUG 27 2008

...HIGH WIND WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
9 PM MDT THIS EVENING FOR THE ROCKY MOUNTAIN FRONT...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
9 PM MDT THIS EVENING FOR THE ROCKY MOUNTAIN FRONT.

STRONG WEST WINDS WILL DEVELOP OVER THE ROCKY MOUNTAIN FRONT
LATER THIS MORNING AND THEN CONTINUE THROUGH EARLY THIS EVENING.
SUSTAINED WEST WINDS OF 30 TO 45 MPH...WITH GUSTS UP TO 65 MPH ARE
EXPECTED.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

LISTEN TO NOAA WEATHER RADIO...OR YOUR LOCAL MEDIA FOR THE LATEST
UPDATES ON THIS SITUATION.

$$
000 
WWUS75 KTFX 271630
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
1030 AM MDT WED AUG 27 2008

MTZ009-010-048-280300-
/O.CON.KTFX.HW.W.0014.000000T0000Z-080828T0300Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU
1030 AM MDT WED AUG 27 2008

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING FOR THE ROCKY MOUNTAIN FRONT AND THE CUT BANK AREA...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING FOR THE ROCKY MOUNTAIN FRONT AND THE CUT BANK AREA. 

GUSTY WEST WINDS WILL CONTINUE TO INCREASE ACROSS THE WARNED AREA
THROUGH THIS AFTERNOON...THEN WILL REMAIN STRONG THROUGH EARLY
THIS EVENING. EXPECT SUSTAINED WEST WINDS OF 30 TO 45 MPH...WITH
GUSTS UP TO 60 MPH.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

LISTEN TO NOAA WEATHER RADIO...OR YOUR LOCAL MEDIA FOR THE LATEST
UPDATES ON THIS SITUATION.

$$
448 
WWUS75 KTFX 280258
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
858 PM MDT WED AUG 27 2008

MTZ009-010-048-280400-
/O.EXP.KTFX.HW.W.0014.000000T0000Z-080828T0300Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU
858 PM MDT WED AUG 27 2008

...HIGH WIND WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING FOR THE
ROCKY MOUNTAIN FRONT AND CUT BANK AREA...

THE HIGH WIND WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING FOR THE
ROCKY MOUNTAIN FRONT AND CUT BANK AREA. 

WINDS HAVE DIMINISHED OVER THE AREA AND WILL CONTINUE TO DIMINISH
THE REST OF TONIGHT. HOWEVER IT WILL BECOME WINDY AGAIN THURSDAY.
EXPECT WEST WINDS 25 TO 35 MPH BY THE AFTERNOON WITH WIND GUSTS OF
45 TO 50 MPH.



$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this high wind warning went out at Aug 26, 2:26 PM MDT, 16 minutes earlier.

Area forecast discussion, Aug 26, 2:26 PM MDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
226 PM MDT TUE AUG 26 2008

.DISCUSSION...

TONIGHT THROUGH THURSDAY...WEST TO NORTHWEST FLOW ALOFT CONTINUES TO
SET UP OVER MY FORECAST AREA AS THE UPPER TROUGH MOVES OFF TO THE
EAST. MAIN PROBLEM DURING THIS TIME FRAME WILL BE STRONG WINDS...
PARTICULARLY ALONG THE ROCKY MOUNTAIN FRONT. MODEL CROSS SECTIONS
THROUGH THE CONTINENTAL DIVIDE ARE SHOWING 60 KNOT WINDS NEAR OR
BELOW A STABLE LAYER TUESDAY MORNING THROUGH AFTERNOON. AT THE SAME
TIME...DOWNSLOPE PRESSURE GRADIENTS WILL INCREASE AND A SHORTWAVE
TROUGH WILL DIVE SOUTHEAST OUT OF BRITISH COLUMBIA. COMBINATION OF
FACTORS APPEARS TO FAVOR ISSUANCE OF A END HIGH WIND WARNING FOR
JUST OVER CRITERIA WINDS ALONG THE ROCKY MOUNTAIN FRONT. WILL
UPGRADE THE WATCH IN THIS AREA AND MOVE BEGINNING TIME UP A COUPLE
OF HOURS. OVER THE ADJACENT PLAINS...IT IS NOT CLEAR AT THIS TIME IF
CRITERIA WILL BE MET. WILL KEEP WATCH GOING IN THIS REGION BUT WILL
EXPAND THE AREA TO INCLUDE TOOLE COUNTY. AS THE PREVIOUSLY MENTIONED
TROUGH DIVES INTO THE AREA ABUNDANT MOISTURE WILL BE LIFTED OVER THE
CONTINENTAL DIVIDE FOR NUMEROUS SHOWERS OVER THE MOUNTAINS
WEDNESDAY. THE FEED OF MOISTURE WILL DIMINISH SOMEWHAT WEDNESDAY
NIGHT AND THURSDAY BUT ISOLATED TO SCATTERED SHOWERS WILL CONTINUE
IN THE GLACIER PARK REGION THROUGH THE PERIOD. WINDS WILL ALSO
REMAIN BREEZY ALTHOUGH SHOULD REMAIN BELOW HIGH WIND CRITERIA AFTER
WEDNESDAY EVENING. MPJ

THURSDAY NIGHT THROUGH SUNDAY NIGHT...HIGH PRESSURE WILL BE THE
DOMINANT WEATHER FEATURE PRESENT FROM THURSDAY NIGHT THRU EARLY
SATURDAY. ANTICIPATE MOSTLY CLEAR SKIES...DRY CONDITIONS...AND A
STEADY WARMING TREND THRU SATURDAY AFTERNOON. SOUTHWESTERLY FLOW
ALOFT WILL DEVELOP DURING SATURDAY AFTERNOON...AS A MOBILE PACIFIC
TROUGH OF LOW PRESSURE MOVES ACROSS THE NORTHERN ROCKIES. AS PER THE
LATEST GFS RUN...THE TROUGH AXIS IS EXPECTED TO CROSS THE FORECAST
AREA LATE SUNDAY...PRECEDED BY THE SURFACE COLD FRONT SUNDAY
AFTERNOON. SOME LOW AND MID LEVEL FORCING ARE EVIDENT IN THE MODELS
DURING THE SATURDAY THRU SUNDAY NIGHT PERIOD...ACCOMPANIED BY A
SLIGHT CHANCE OF PRECIPITATION...BECOMING CHANCE BY SUNDAY NIGHT
ACROSS MUCH OF THE HIGH TERRAIN WITHIN THE FORECAST AREA. THIS
TROUGH DOES NOT APPEAR TO HAVE A GREAT DEAL OF JET STREAM LEVEL
SUPPORT...THEREFORE THE PRECIPITATION FORECAST HAS BEEN KEPT
CONSERVATIVE DURING THIS TIME. AFTERNOON TEMPERATURES ARE EXPECTED
TO COOL SOME 10 DEGREES FROM SATURDAY TO SUNDAY ACROSS THE REGION.
ZUMPFE

MONDAY THROUGH TUESDAY...MODEL DIFFERENCES DETRACT A LITTLE FROM
FORECAST CONFIDENCE DURING THIS PERIOD. I WENT WITH A COMPROMISE OF
AN UPPER LEVEL TROUGH MOVING EAST OF THE STATE MONDAY MORNING.
BEHIND THIS SYSTEM...A FEW DISTURBANCES IN A WEST TO NORTHWEST FLOW
ALOFT WILL RESULT IN PARTLY TO MOSTLY CLOUDY SKIES WITH ISOLATED
SHOWERS AND A FEW...MAINLY AFTERNOON AND EVENING THUNDERSTORMS. A
RIDGE OF HIGH PRESSURE BUILDS INTO WESTERN MONTANA TUESDAY AND WILL
BE RESPONSIBLE FOR DECREASING CLOUDS AND PRECIPITATION. TEMPERATURES
WILL BE COOL MONDAY BEFORE WARMING TO NEAR SEASONAL AVERAGES ON
TUESDAY.  EK

&&

.AVIATION...
UPDATED 1805Z.
VFR CONDITIONS ARE GENERALLY EXPECTED TO CONTINUE ACROSS NORTH
CENTRAL...CENTRAL...AND SOUTHWEST MONTANA THROUGH 18Z WEDNESDAY. AN
UPPER LEVEL TROUGH EXIT THE AREA THIS AFTERNOON...LEAVING A STRONG
NORTHWESTERLY FLOW ALOFT IN ITS WAKE. A FEW SHOWERS WILL LINGER
ALONG THE ROCKY MOUNTAIN FRONT AND ACROSS NORTH CENTRAL MONTANA
(INCLUDING KCTB AND KHVR TERMINALS) THROUGH THE AFTERNOON WITH
OCCASIONAL MVFR CONDITIONS AND SOME MOUNTAIN OBSCURATION. OVER
CENTRAL AND SOUTHWEST MONTANA...SKIES WILL BE PARTLY CLOUDY. ACROSS
THE ENTIRE AREA...WESTERLY SURFACE WINDS OF 15 TO 25 KT WILL
PREVAIL...WITH OCCASIONAL GUSTS TO 35 KT FROM THE KHLN TERMINAL
NORTH. CLOUDS AND WINDS WILL DECREASE THROUGH THE EVENING AND
OVERNIGHT. WINDS WILL INCREASE AGAIN DURING THE MORNING WITH
INCREASING HIGH CLOUDS.  COULSTON

&&

.FIRE WEATHER...
WINDY CONDITIONS WILL CONTINUE ACROSS THE DISTRICTS TONIGHT
THROUGH THURSDAY. HOWEVER...MINIMUM RELATIVE HUMIDITY VALUES ARE
EXPECTED TO REMAIN ABOVE 20 PERCENT. AS A RESULT...NO HIGHLIGHTS
ARE ANTICIPATED AT THIS TIME. MPJ

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  45  72  46  78 /   0  10  10   0
CTB  43  65  42  70 /   0  10  10   0
HLN  47  74  50  79 /   0  20  10  10
BZN  40  79  42  82 /   0  10  10   0
WEY  36  69  36  72 /   0  10  10   0
DLN  38  73  40  75 /   0  10  10   0
HVR  40  72  41  78 /   0  10  10   0
LWT  40  69  43  75 /   0  10  10   0

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
EVENING FOR MTZ010-044-046-049.

HIGH WIND WARNING FROM 10 AM TO 9 PM MDT WEDNESDAY FOR MTZ009-
048.

&&

SHORT TERM...MPJ
LONG TERM...ZUMPFE/EK
AVIATION...COULSTON

WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Aug 26, 5:26 AM MDT, 9 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREAT FALLS MT
526 AM MDT TUE AUG 26 2008

MTZ009-010-046-048-049-271200-
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-EASTERN PONDERA-
SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-
526 AM MDT TUE AUG 26 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
MONTANA.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER FOR TODAY AND
TONIGHT IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A HIGH WIND WATCH IS IN EFFECT FOR THE ROCKY MOUNTAIN FRONT AND
THE NEARBY ADJACENT PLAINS FOR WEDNESDAY AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ055-271200-
GALLATIN-
526 AM MDT TUE AUG 26 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
MONTANA.

.DAY ONE...TODAY AND TONIGHT

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM THIS EVENING FOR
THE EASTERN AND SOUTHERN PORTIONS OF GALLATIN COUNTY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ008-011>015-044-045-047-050>054-271200-
BEAVERHEAD-HILL-CASCADE-CHOUTEAU-
CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON-TOOLE-LIBERTY-BLAINE-
JUDITH BASIN-FERGUS-JEFFERSON-BROADWATER-MEAGHER-
526 AM MDT TUE AUG 26 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 26, 4:26 AM MDTHigh Wind WatchTFX24 hr

Nearby

High Wind Warnings in Montana, 2008Every high wind warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.